advertisement
Question
Posted by: CONCERNED MOM | 2011/10/05

CONCERTA AND

HI DOC, I KNOW YOU ARE GOING TO SAY THAT I SHOULD SEEK MEDICAL ADVICE , WHICH I DEFINATELY WILL, BUT HAVE YOU HEARD OF CONCERTA GIVING " HEART CRAMP"  (AS EXPLAINED BY MY 7 YEAR OLD ON CONCERTA. IM BESIDES MYSELF.HE HAS MENTIONED BEFORE THAT HE IS SORE AROUND HIS HEART ... ???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Concerta has a long list of serious side effects. Your child is experiencing palpitations and the drug should be stopped as soon as possible under the supervision of a medical doctor. Refer to the following link for more details about the side effects about Concerta: http://www.concertasideeffects.com/

I suggest that your child rather consults a psychiatrist for behavioural modification.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement